I had hysterectomy 3 weeks ago had allergic skin reaction to climara so i was started on evamist and having trouble with muscle aches since. Not sure if i need to up dose or if its just not for me. Any feed back would be greatly appreciated. Currently using one spray a day.
15 Jul 2012
It's unfortunate no one has responded. The link below has reviews, which you may find useful.
No reviewers have mentioned anything about muscle aches, however it does not mean it can't be the cause of your muscle aches.
In terms of known side effects muscle pain is not a known side effect, more likely to get arthralgia.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been using the patch since feb. I had a full hysterectomy in oct. I am not consitant on using it but they always fall of before the week is ...
1 answer • 13 Jul 2010
1 answer • 30 Oct 2010
The Evamist spray does not seem to be working for me even though I've been using the highest recommended dose for about 2 months now. I ...
1 answer • 4 Feb 2011
I've been taking trazodone, citalopram for a while now, and I know that one of the side effects is muscle aches. I have a very physical job, so ...
3 answers • 1 Jul 2011
... of mixed opinions from my primary care dr. and my gyn. I am now having hot flashes just about every hour and my skin is now extremely dry. Does ...
2 answers • 29 Jun 2012